# SDR HEEA0016124

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Collector
- Part number: 6879879
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .085 INCH OVER BP SPECS (.105 INCH - .110 INCH) ON EXHAUST COLLECTOR FLANGE.  PART OVERHAULED ON  W/O NR  15644.
